# SDR DALA2015081204915

- Difficulty date: August 14, 2014
- Submitted: August 13, 2015
- Operation: Air carrier
- Aircraft: N663DN
- Make and model: Boeing 757232
- Aircraft serial: 24992
- Aircraft time: 79,336 hours, 36,213 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 620-640
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR OF DENTS ACCOMPLISHED ON FUSELAGE SKIN BETWEEN FS 620-640, S-15L-16L IAW ER/A 528336-14.  REPAIR STRUCTURE IS FATIGUE CRITICAL THEREFORE REPAIR APPROVAL IS LIMITED TO 12 MONTHS OF SERVICE.  UPDATING LOG TEXT ONLY TO INCLUDE KEYWORDS/PHRASES OF DAMAGE TOLERANCE ANALYSIS AND DTA. DTA REQUIRED WITHIN 12 MONTHS OF SERVICE AFTER 14-AUG-2014.  ER/A 528336-14, REV B IS CURRENT. THE DTA RESTRICTION HAS BEEN REVISED AS FOLLOWS: REPAIR APPROVAL IS LIMITED TO 18 MONTHS SERVICE ONLY.  ADDITIONAL E/A REVISION IS REQUIRED FOR CONTINUED SERVICE OF THIS REPAIR LONGER THAN 18 MONTHS FROM REPAIR ACCOMPLISHMENT.  DAMAGE TOLERANCE ANALYSIS IS REQUIRED IAW PROCEDURES ESTABLISHED BY FAA ADVISORY CIRCULAR 120-93.
